RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Utyupin, Yurii Valer'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:155
Abstract pages:1871
Full texts:632
References:50
E-mail: ,

http://www.mathnet.ru/eng/person28685
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/710264

Publications in Math-Net.Ru
2003
1. L. V. Nedorezov, Yu. V. Utyupin, “On a model of the predator-prey system with delay”, Sib. Zh. Ind. Mat., 6:4 (2003),  67–74  mathnet  mathscinet  zmath
2. L. V. Nedorezov, Yu. V. Utyupin, “A discrete-continuous model for a bisexual population dynamics”, Sibirsk. Mat. Zh., 44:3 (2003),  650–659  mathnet  mathscinet  zmath; Siberian Math. J., 44:3 (2003), 511–518  isi
2001
3. L. V. Nedorezov, Yu. V. Utyupin, S. P. Utyupina, “The saturation effect in a model of the “predator-prey” system”, Sib. Zh. Ind. Mat., 4:1 (2001),  150–164  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019